# SDR ASOA2015101213926

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FS 581-661 IS CORRODED IN MULTIPLE AREAS.  CORROSION ON SEAT RAIL AT 581-661 IS BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-31-49.  R & R SIDE SEAT RAIL AT FS 581-FS 661 IAW AMM 53-00-49-000-801-A07.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO670-53-00-343 REV L AS WRITTEN.
